Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

161 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Has Raynauds, infected finger, pus filled, painful. Taken clindamycin. Taken zantec? Why heartburn?

clindamycin
My wife has Raynauds, the circulation issue.
she has an infected finger tip.
Regular antibiotics did not help.
an ointment form made it weep puss
All this time the finger tip (under nail) is very painful if bumped.
The last Dr. prescribed clindamycin . 300mg twice a day.
After a week, severe heart burn started immedeately after taking the pill.
Question: Can we use things like tums or zantec -as directed- to eliminate/control the heartburn?
Fri, 24 May 2013
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication
Dermatologist 's  Response
Hello,
Thanks for the query,

Raynauds might be associated with scleroderma.

Scleroderma is a multi systemic disease and can present with heart burn.

she needs thorough check up.

Yes zantec can be used.

Let me know if you have any other doubts.

you can ask a direct question to me on this forum, following the below link.

http://www.healthcaremagic.com/doctors/dr-rahul-kumar/64818

Wishing you good health.

Thank you
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello, my name is Kevin Kollar From the end of 2004 - May of 2011 I use an antacid daily a week on a week off according to the directions. In the end of 2004 until Jan 2007 I drank very heavily. I used the antacid to kill the heartburn. But after I stopped drinking all together in noticed the heartburn got worst, so I kept using the antacid. I went to see a Gastroenterologist Doctor who did scopes from both ends and who put me me on Nexium, Aciphex, etc. with no relief. During this time between 2006 - 2010 I noticed sensitivity to light and my teeth got very soft started losing fillings. I would get rashes, and dry skin no matter how much I used moisturizer. There were memory losses, confusion and poor judgment. I could not lose weight. Chronic daily anxiety with panic attacks, shortness of breath and chest pains that mimicked heart attack symptoms. Blurred vision, and I was prone to constant sinus infections. I also grew a tolerance to caffeine (it would create heart palpitations). I would also find for no apparent reason to have low blood sugars from time to time 1 hour after eating a huge meal, not all the time but maybe 3 time per month. In May of 2011 I was reading the bottle of antacid and noticed the primary ingredient was aluminum hydroxide. So I went to my primary doctor who suggested a blood test and urine. My blood aluminum serum showed 13 and 7 or less is acceptable. Urine was shown to be in normal range. So I started pushing Magnesium Citrate and 5000 mg. Vitamin C. The question is, is it likely that the aluminum hydroxide was the cause of most of these issues? Since stopping the use of the antacid all physical issues have subsided or deceased to an acceptable level. The anxiety has dropped off about 80% and I now have a life again. Short term memory is very good, mid-term (3mos-7yrs) still not so good with some lapses in time altogether. Long term 7yrs and longer is good for my age of 49. Mid - July 2011 blood test show the aluminum serum level to be 4. I am now also able to lose weight at will again and drink caffeinated coffee with no heart palpitations or shakiness. Was aluminum toxicity or constant aluminum poisoning the most likely cause of the majority if not all the symptoms listed above? Respectfully, Kevin Kollar

doctor1 MD

Chronic heartburn, tightness back of throat, pain at top of sternum, hurts to have a bra touch the area, I take ranitidine twice daily, I avoid spicy food, soda , etc but I still always have a problem daily. I had GI taken months ago which was ok. So why is the area so painful, and the heartburn persists.

doctor1 MD

Ive been taking an antibiotic for a tooth infection. I have developed what I think is heartburn. But Ive been having pain in between my shoulder blades when my heartburn acts up. Is this normal? Im worried it isnt a possible heart attack sympton. The antibiotic is Clindamycin

Recent questions on  Raynaud's phenomenon

doctor1 MD

I have primary Raynaud s (20years). I have had migrains for 15 years. Am now having angina (past 3years). When my angina is acting up my ST segment is depressed & sometimes my Twave inverts. Tredmill test both 3y ago and now show ischemia in anterior wall of right atrium (I m pretty sure that is what cardiologist said) - anyway no change in 3 years. I think that these 3 things must be related. They are all vasospastic activities. Do you know of any disorder where these three are involved?

doctor1 MD

Hi, After taking a shower I noticed that my right handed thumb had two spots of an extreme white as if I had ready to peel skin !, once I put lotion on the big one disappeared but still have the small one. I immediately searched for it in the Internet & all I got was something called Raynaud syndrome , but I m completely sure that s not it because it was only two small spots & not the whole finger & the big spot disappeared once I put lotion on! Any ideas of what it might be ?? Thank you!

doctor1 MD

HI\\I have ankylosing spondylitis (an autoimmune disorder), which I currently don t take any medication for, not even pain killers as it is well controlled with diet . Lately I have been having not unpleasant hot flashes in my toes, usually only one at a time. Do you have any idea what is causing this. My AS has never been better. I have in the past had Raynaud s blue fingers when I get cold but haven t had any of that since last winter. Cheers,Cherie

doctor1 MD

I'm 39, slender, petite build. I've had Raynaud's and migraines for 15 years. For 6 years I lived in Louisiana and had minimal issues with the Raynaud's. I moved back to Ohio a year and a half ago. This past winter was rough. My doctor put me on calcium channel blockers which sort-of helped. Over the past 10 weeks I have developed lots aches and stiffness in my joints- primarily my fingers, wrists and toes (numbness and pain in toes), but also in my knees and elbows and other places. I've also had some unusual muscle tiredness - for example sometimes my arms get tired when I lift them to put something in the cupboard or my legs get tired walking up the stairs. I went to my doctor the end of May. She did bloodwork, it all came back negative. But, she still recommended I see a rheumatologist. I have an appointment the end of July. Last week I started having some new issues. Some concerns with my breasts. I felt like the nipple was denting in slightly on one side and the breast seemed flatter above that area. But, the nipple will also go back to normal with minimal stimulation. So, I thought maybe I was imagining it. Today, the area above my breast is sore- on the rib bone. Sore to the touch. I'm not aware of doing anything that could have stretched a muscle. Anyway, I'm wondering if any of this could be connected? If I should go see my primary doctor again or just wait till I see the rheumatologist the end of the month?

doctor1 MD

i love being outdoor and my work is outdoor too. since i was 15 i have had problems with my ciculation, i often get white fingers and toes. i think it is raynauds syndrom and therefore i wonder if there is any cure for raynauds?